# SDR UIEA2018040800634

- Difficulty date: April 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,174 hours, 24,037 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR THE ENGINE ANTI-ICE SYSTEM.  PERFORMED OPS CHECK OF THE RT ENGINE ANTI-ICE VALVE,  OPS CHECKED OK IAW AMM 30-21-03.
